# SDR ASAA0852685

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,909 hours, 1,204 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning Switch
- Part number: 214C502
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING TASKCARD 72131000 ALTITUDE WARNING FAILED.  REPLACED CABIN PRESSURE WARNING SWITCH.  OP CHECKS GOOD.
